Hey guys im a month into a dianabol cycle. I bought a bottle of anavar but upon testing it it turned out to be Dianabol. I am taking two tablets per day which are 20 mg tablets of oxandrolone but it's really Dianabol. I highly doubt each tablet contains 20 mg of Dianabol. I am thinking that maybe each tablet contains 10 mg of Dianabol or maybe even five. So far I have gained about 10 lb and I recently got blood work from my doctor. We did a cbc and we checked my kidneys and liver. Everything came back normal except for my ALT. it was slightly elevated at 52 which is to be expected seeing as im on DBOL. Now the issue I have been having is that I have been getting dizzy spells here and there since I've been on the cycle. They come and go pretty quickly but it's a pretty severe bout of vertigo but it literally last only a second or two. I know that this is not only Dianabol that causes this because a couple years ago I used a prohormone and I got the same dizzy spell side effect. I have been checking my blood pressure daily and my last reading was 130 over 70 which is pretty normal for me. Can any of you guys give me any opinions on why I get dizzy spells when I'm on cycle? There doesn't seem to be anything in my lab work that would indicate a problem, my blood pressure is okay and I am also eating frequently so I do not believe it is a blood sugar issue. Opinions well-appreciated please.